# SDR YENA201802080075

- Difficulty date: February 4, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N665JB
- Make and model: Airbus A320-232
- Aircraft serial: 3348
- Aircraft time: 40,925 hours, 14,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON CORROSION LOWER SILL AT FR66 STR 23R AT AFT GALLEY AREA. REPLACED LOWER SILL BTW FR 66 TO FR 68 STR 23R AT AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D53480505.
